# SDR BAQA082137

- Difficulty date: December 17, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,568 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC7282
- Part serial: 2
- Condition: Leaking
- Location: Servo Sys
- Part time: 732 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SERVO LEAKING BETWEEN VALVE BODIES. REPLACED WITH SERVICEABLE UNIT.
